# SDR FDKA200805210

- Difficulty date: May 25, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,972 hours, 16,415 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX616210
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 15,098 hours, 13,627 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM FLT 6190 BNA-JFK, NR 2 HYD EDP FAIL IN FLIGHT.  MX CHANGED NR 2 EDP.
